| Model Number |
M00560311 |
| Medical Device Problem Codes |
Failure to Cut (2587); Positioning Problem (3009)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/22/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Block a2: patient's exact age is unknown; however, it was reported that the patient was over the age of 18.(b)(6).Block h6: imdrf device code a050702 captures the reportable event of snare loop cutting problems.
Event or Problem Description
It was reported to boston scientific corporation that a sensation snare was used in the intestinal tract during an endoscopic polypectomy procedure performed on april 22, 2026.During the procedure, the applied support force was insufficient; during attempts to capture the target polyp, it repeatedly slipped, and the target polyp could not be captured.The procedure was completed with a different device.There were no patient complications reported as a result of this event.The patient's condition at the conclusion of the procedure was reported to be stable.